# SDR EVGR201602180001

- Difficulty date: February 15, 2016
- Submitted: February 18, 2016
- Operation: General aviation
- Aircraft: N342EA
- Make and model: Cessna U206G
- Aircraft serial: U20606197
- Engine: Cont IO550N
- Engine time: 442 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CRANKCASE, LT SIDE BETWEEN CYLINDERS NR 2 AND NR 4 INTO THE NR 2 CYLINDER APERTURE.  CRACKS WERE DISCOVERED AT A ROUTINE 50 HOUR INSPECTION AND SERVICING WHILE TRYING TO ADDRESS AN OIL LEAK.
